Vol. 8, No. 7, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
On the supersingular locus of the GU(2,2) Shimura variety

Benjamin Howard and Georgios Pappas

Vol. 8 (2014), No. 7, 1659–1699
Abstract

We describe the supersingular locus of a GU(2,2) Shimura variety at a prime inert in the corresponding quadratic imaginary field.

Keywords
Shimura varieties, Deligne–Lusztig varieties
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 14G35
Milestones
Received: 16 October 2013
Revised: 17 February 2014
Accepted: 23 May 2014
Published: 21 October 2014
Correction: 1 Mar 2021
Authors
Benjamin Howard
Department of Mathematics
Boston College
Chestnut Hill, MA 02467-3806
United States
Georgios Pappas
Department of Mathematics
Michigan State University
East Lansing, MI 48824-1027
United States